# SDR AALA991372

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - FLT 73 - EN ROUTE ORD-HNL - FAINT BURNING ODOR NOTED AROUND 3R DOOR.  AIRCRAFT DIVERTED TO SFO AND LANDED WITHOUT INCIDENT.  INSPECTED WIRING, LIGHT BALLASTS AND COOLING FANS IN AREA OF 3R DOORWAY.  CHANGED COALESCER BAGS ON AIR CONDITIONING PACKS 1, 2 AND 3.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
